Transitive tournaments and self-complementary graphs

Research output: Contribution to journalArticle

3 Citations (Scopus)


A simple proof is given for a result of Sali and Simonyi on self-complementary graphs.

Original languageEnglish
Pages (from-to)111-112
Number of pages2
JournalJournal of Graph Theory
Issue number2
Publication statusPublished - Oct 2001

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Transitive tournaments and self-complementary graphs'. Together they form a unique fingerprint.

  • Cite this